# SDR GTIA2024123138639

- Difficulty date: December 29, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 37,996 hours, 15,410 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP07173
- Condition: Faulted
- Location: Weather Radar
- Part time: 11,663 hours, 5,406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV PRED W/S DET FAULT ECAM.-R/R WEATHER TRANSCEIVER IAW TSM 34-41-00-810-802-A AND AMM 34-41-33-000-004-A. OPS CHECK GOOD AT THIS TIME. NO OTHER DEFECTS NOTED AT THIS TIME. FAULT MSG CLEARED. A/C OKAY FOR SERVICE
